# SDR CALA0100715

- Difficulty date: July 29, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N16815
- Make and model: Doug DC-9-82
- Aircraft serial: 49113
- Aircraft time: 49,657 hours, 38,165 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 845-1032
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R/H I/B SEAT TRACK CORRODED AT FS 845-1032. THE SEAT TRACK WAS REMOVED AND A NEW SEAT TRACK WAS INSTALLED WITH SPLICES IAW SRM 53-05, FIGURE 4F AND 51-10-3.
